Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Two-sided BGG resolutions of admissible representations
HTML articles powered by AMS MathViewer

by Tomoyuki Arakawa PDF
Represent. Theory 18 (2014), 183-222 Request permission

Abstract:

We prove the conjecture of Frenkel, Kac and Wakimoto on the existence of two-sided BGG resolutions of $G$-integrable admissible representations of affine Kac-Moody algebras at fractional levels. As an application we establish the semi-infinite analogue of the generalized Borel-Weil theorem for minimal parabolic subalgebras which enables an inductive study of admissible representations.
References
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 06B15, 17B67, 81R10
  • Retrieve articles in all journals with MSC (2010): 06B15, 17B67, 81R10
Additional Information
  • Tomoyuki Arakawa
  • Affiliation: Research Institute for Mathematical Sciences, Kyoto University, Kyoto 606-8502 Japan
  • MR Author ID: 611463
  • Email: arakawa@kurims.kyoto-u.ac.jp
  • Received by editor(s): April 9, 2013
  • Received by editor(s) in revised form: April 10, 2013, and June 6, 2014
  • Published electronically: August 7, 2014
  • Additional Notes: This work was partially supported by JSPS KAKENHI Grant Number No. 20340007 and No. 23654006.
  • © Copyright 2014 American Mathematical Society
  • Journal: Represent. Theory 18 (2014), 183-222
  • MSC (2010): Primary 06B15, 17B67, 81R10
  • DOI: https://doi.org/10.1090/S1088-4165-2014-00454-0
  • MathSciNet review: 3244449